# SDR UALA2012021300856

- Difficulty date: February 11, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 70,033 hours, 21,093 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 503112
- Part serial: 585
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SIDE TONE WITH CAPT'S OXYGEN MASK.  RPLC'D NR 1 AUDIO CONTROL PANEL, CHECK OKAY.
